MathSciNet Relay Station
MathSciNet bibliographic data
MR2047655 46A30 (46B15)
Dodds, P. G.; Semenov, E. M.; Sukochev, F. A. The Banach-Saks property in rearrangement invariant spaces. Studia Math. 162 (2004), no. 3, 263–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement